# SDR SWAA2018012419306

- Difficulty date: January 17, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 51,857 hours, 25,025 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA014660P
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  THE NR 2 ENGINE DID NOT ADVANCE TO FULL CLIMB THRUST FROM REDUCED THRUST FOR 45 SECONDS.    R & R NR 2 ENGINE FUEL PUMP IAW AMM.
